Sh:487

Bib entry
@article{Sh:487,
 author = {Goldstern, Martin and Repick{\'y}, Miroslav and Shelah, Saharon and Spinas, Otmar},
 title = {{On tree ideals}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {123},
 number = {5},
 year = {1995},
 pages = {1573--1581},
 issn = {0002-9939},
 doi = {10.2307/2161150},
 mrclass = {03E05 (03E40)},
 mrnumber = {1233972},
 mrreviewer = {Janusz Pawlikowski},
 doi = {10.2307/2161150},
 note = {\href{https://arxiv.org/abs/math/9311212}{arXiv: math/9311212}},
 arxiv_number = {math/9311212}
}